# SDR SIMA20141101003

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 24,197 hours, 20,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT LIGHT INOPERATIVE.  R & R SERVICE DOOR EMER LIGHT IAW AMM 33-50-09.  OPERATIONS CHECKED GOOD.
